# SDR REXA200900101

- Difficulty date: August 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 13,184 hours, 10,801 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KDTW, THE FLIGHT CREW CONFIGURED THE AIRCRAFT FOR LANDING.  DURING THE LOWERING OF THE LANDING GEAR, BOTH CREW MEMBERS HEARD AN ABNORMAL SOUND FROM THE NOSE LANDING GEAR AREA.  THIS WAS FOLLOWED BY THE ILLUMINATION OF THE MASTER WARNING GEAR DISAGREE MESSAGE.  THE FLIGHT CREW REQUESTED KDTW TOWER FOR A LOW PASS TO DETERMINE IF THE NOSE GEAR WAS DOWN.  KDTW APPROVED THE LOW PASS AND DETERMINED THAT THE NOSE GEAR DOORS WERE OPEN, BUT THE NOSE GEAR WAS NOT DOWN. THE FLIGHT WAS CLEARED TO 4000 FEET AND THE CREW PERFORMED THE QRH.  THE LANDING GEAR WAS CYCLED AND INDICATED THREE DOWN AND GREEN.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KDTW.  MAINTENANCE DETERMINED THAT THE NOSE GEAR STRUT WAS UNDER SERVICED.  THE STRUT WAS SERVICED AND A GEAR EXTENSION AND RETRACTION CHECK WAS PERFORMED IAW AMM 32-30-00.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
